# SDR UALA2011052702594

- Difficulty date: May 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,765 hours, 21,392 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Out Of Tolerance
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK AFT FAIRING ATTACH POINT BEARINGS TO LINK ROD AND LINKAGE HAVE EXCESSIVE AXIAL PLAY - BEARINGS HAVE FAILED.  REPLACED ADJUSTMENT LINK AND INSTALLED WASHER IN SUPPORT LINK.
